# SDR REXA2016032500537

- Difficulty date: March 25, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT RBL 12.00 IS CRACKED.  REPAIRED COCKPIT FLOORBEAM CRACK AT RBL 12 IAW EO R53238.  THIS IS A MAJOR REPAIR.
